Off of Birth Control 4 Months and Still No Natural Period
Hi there, I'm 19yrs old, I was on birth control since the age of 14 (about 5 years). Recently stopped taking my pills do to a suspected hepatic adenoma (relating to hormones). I was on Tricyclen-Lo, I stopped taking my pills on May 8th, had a period 3 days after which was normal for me while on the pill. I have not had a period since. No bleeding, or spotting what so ever. I have gained some weight, had some pms symptoms around the time it would have been due 28 days or so after the first day of my cycle. I have been taking home pregnancy tests every couple of weeks. They have been all negative. I have been very bloated, and the weight gain in my abdominal region has had me a bit worried. I have seen a doctor and had a blood test about 35 days into this and was negative for pregnancy.
I have also had a pap test, along with std testing, all negative.
Is it possible that I could have gotten pregnant since then and it is still not coming up positive on a home pregnancy test?
Should I be concerned about my fertility if I am not getting periods, or not ovulating? What can I do?
I've also experience some on going stomach pain, nothing severe but moderate cramping, nausea, tightness in the tummy area.
The doctor I saw told me it could take up to 6 months for them to be normal, but I have not had a period at all! Should I be seeing my own doctor now that it has been almost 4 months?
I know doctors say not to worry but 4 months seems like a long time without a period.. it concerns me as I would like to have children someday.
I'd really like some helpful advice as the professionals I've spoken to just shrugged me off and told me not to worry for another 2-3months! Does anyone know what might be happening to me?
i would see a dr .. and ask for an ultrasound. ive heard of pregnancys that come up negative and then the us shows the pregnancy. if your not pregnant they can give you something to make you start your period
Still no bleeding whatsoever, some nausea, bloating, a bit of cramps,tight tummy.
I went to emerg, they refused to give me an ultrasound. I am going to try and see my family doc.. its just hard with her an hour away. Anyone else experience anything like this after coming off the pill? I stopped on May 18th, had a period from the b.c then never had one after! I'm a bit concerned!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.